# SDR IXXA2023040310

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 76794201
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR/PREVENTIVE MODIFICATION ON R/H LOWER WING SKIN AT INBOARD SEGMENT OF STRINGER L-9.5 BETWEEN WSTA 879.2 - 990.2 IAW ATI AD TASK CARD ATI-57-767-06243.
